# SDR 9WGA2020072158101

- Difficulty date: July 21, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N581JN
- Make and model: Doug MD-11F
- Aircraft serial: 48581
- Aircraft time: 90,027 hours, 13,786 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO UNABLE TO MAINTAIN CABIN ALTITUDE. CABIN INFLOW LOW ALERT DISPLAYED SHORTLY AFTER TO. AIRCRAFT UNABLE TO MAINTAIN CABIN ALTITUDE UNDER 10,000FT.
